MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. POWER X2

FERNO-WASHINGTON, INC. POWER X2
Model Number 0015816
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
An end user reported while unloading the stretcher from the ambulance to conduct a patient transport, the stretcher hesitated when lowering the legs and then when they attempted to raise the legs to load the patient into the ambulance, the stretcher displayed an error code.The medic crew made the decision to pull the stretcher from service and call for a backup stretcher to continue the patient transport.It was reported the incident resulted in a 30 min delay to the transport; however, there were no allegations of the delay adversely affecting the patient.It was not reported if the medic crew attempted to use the manual mode feature to overcome the error code and complete the transport.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The stretcher was returned to manufacturer for a visual and functional evaluation.The reported issue was confirmed and it was concluded the contributing factor was a malfunctioning pcb board.The board was replaced and the stretcher begain working as intended and the stretcher was returned to the customer.

Brand Name
POWER X2
Common Device Name
POWER X2
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key23522672
Report Number1523574-2025-00106
Device Sequence Number9667080
Product Code FPO
UDI-Device Identifier00190790003210
UDI-Public(01)00190790003210(11)250826
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0015816
Device Catalogue Number0015816
Device Lot NumberM156000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown